Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Getting needle sensation in legs and arms when coughing. Having balance problem. Any treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
When I cough, I get a needle sensation that goes throuhg my legs and arms. Also having problem with balance when I walk and my legs feel heavy at times.
Posted Wed, 22 Aug 2012 in Bones, Muscles and Joints
Answered by Dr. Ashwini Kolur 2 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

As You have bulged L4 and L5 disc , it might compress your spinal nerves resulting in that tingling sensation in your limbs.

This increases during coughing or sometimes forceful sneezing because of increase in pressure in spinal canal during this.

If your symptoms are worrisome consult your doctor and get MRI of spine done, which will help for confirmed diagnosis.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor